# SDR AALA202307315008

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A320*
- Aircraft serial: 1481
- Aircraft time: 73,091 hours, 27,970 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 66,657 hours, 26,696 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 575219
- Condition: Overtemp
- Location: Zone 400 - Nac/P
- Part time: 66,657 hours, 26,696 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT.  AFTER V1 ENGINE 2 EGT OVER LIMIT ECAM ILLUMINATED. PULLED POWER BACK TO CLIMB WHICH BROUGHT TEMPERATURE WITHIN LIMITS. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED A BORESCOPE INSPECTION PER TASK CARD 26L40072006 AND A COMPRESSOR WASH PER TASK CARD 26L40072019 ON #2 ENGINE. THE #2 ENGINE WAS PLACED ON THE PERFORMANCE WATCH LIST AND RETURNED TO SERVICE.
